# SDR SWAA2025011376886

- Difficulty date: December 12, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT MAIN EBAY BS312 - BS323 LBL3 WL50. MARKED<[01] REMOVED AND REPLACED NEW INTERCOSTAL ASSY ON BS312 TO BS323 LBL3 IAW SRM 51-40-02; DWG 141A0650 ID:0004 REV: E AND DWG 141A0650 ID: 0009 REV: D;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
